# SDR ABXA2018052115055

- Difficulty date: May 15, 2018
- Submitted: May 21, 2018
- Operation: Air carrier
- Aircraft: N774AX
- Make and model: Boeing 767281
- Aircraft serial: 22789
- Aircraft time: 59,890 hours, 42,173 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Attach Angle
- Part number: 113T1623157
- Condition: Corroded
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON THE LEFT MAIN LANDING GEAR WHEEL WELL UPPER SURFACE PANEL ATTACH ANGLE.  THE ANGLE WAS REPLACED. THE ACFT WAS GROUNDED.
